# SDR AWXA200500384

- Difficulty date: March 9, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK A 1.125 INCH CRACK WAS FOUND IN WEB AT LT MLG WHEEL WELL CEILING BS 664, LBL 32.  MAINTENANCE CUT OUT DAMAGED AREA OF WEB AT BS 664, LBL 32; FABRICATED 3 EACH FILLERS, A DOUBLER & STRAP; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-51, FIG 203.
